# SDR AALA990685

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: H

## Discrepancy

MIA - FLT 0909 - DURING CRUISE AT FL 330, RIGHT GENERATOR DRIVE LIGHT ILLUMINATED AND RIGHT GENERATOR CONTROL LIGHT DISCONNECTED GENERATOR DRIVE.  REPLACED RIGHT IDG PER MM.  CHECKED PER MM.  WORKS OK.  PLACARD REMOVED, CLEARED MIC 3942403F4/0155.10MAY.MIA.  (X)
